# SDR UPS96221530

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, LFEC INSPECTION SHOWS MATERIAL LOSS OF 10 PERCENT AT BS 360 FWD PANEL FROM STR 10R TO STR 14R.  CUT OUT CORRODED SECTION OF FWD SKIN PANEL, INSTALLED FILLER AND EXTERNAL DOUBLER PER DRAWING 69-62161 AND PER UPS EO B727-5310-1371E.
